My husband has low Vit B but cannot take sublingual tablets

by Katja
(BC, Canada)

My husband has low vitamin b12 - and he's getting shots (since he cannot take sublingual (he has a trach tube, and does not take anything by mouth (I tried the sublingual and they made him cough - not good))), so my question is about the frequency of shots. Our doctor prescribed one shot (1 ml) followed by another after 2 weeks, and then monthly thereafter. My husband started feeling a little better after the second shot, and I'm wondering if having the shots more often than monthly 9at least until he feels better) would be OK (say continuing bi-weekly until he feels better). What do you thin? Would the extra viatamin B 12 be bad for him, or would my suggested treatment be OK? (I will be asking the same question of our doctor on Monday, but was wondering what your counsel would be.

Thank you very much for your time - I really appreciate it!


Comments for My husband has low Vit B but cannot take sublingual tablets

Click here to add your own comments

Try B12 Patches
by: Kerri Knox, RN- The Immune System Queen

You can try B12 patches and see if that solves your problem. They are sold at Amazon. There should not be any problems even with using 2 or 3 patches at the same time until you start to feel better, then dropping back to one at a time for maintenance.

Kerri Knox, RN

Click here to add your own comments

Return to Vitamin B12.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter